# SDR HNAA2024062400461

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 54821
- Part serial: 232
- Condition: Faulted
- Location: Zone 200
- Part time: 39,326 hours, 34,770 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHTS WONT TURN OFF.  PERFORMED ELECTRICAL RESET. NO FIX. RESET PA C/B NO FIX. INSTALLED NEW F/A HANDSET IN THE #100 & #200 POS, NO FIX. REINSTALLED ORGINAL HANDSETS REF AMM 23-13-03. RERACKED PA AMPLIFIER NO FIX. REMOVED AND REPLACED PA AMPLIFIER IAW AMM 23-31-01. OPS CK GOOD
